Talk

Advanced search

whats happend

(1 Post)
Hai1988 Mon 08-Oct-12 13:08:45

Hi all have been TTC for 4 months all together with a big break inbtween.

Started ttc again last month

But this month something strange has happened and was just wondering if anyone had any advice or could shed some light on the situation.

My Last period was on the 16th sept so wasn't due on again till next week, over the last few weeks tho i was sure i was pg was having lots of symptoms eg tiredness,sore boobs, heightend sense of smell ect.

But Saturday I started bleeding first slow but then very heavy with (sorry tmi) clots and stringy blood.

It has just accured to me that the antidepressants I was on could cause MC, so have stopped taking them now.

But my question is could I of had an very early MC or have I just come on earlier and was imaging the symptoms before?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now